# SDR FDEA202001020003

- Difficulty date: January 2, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 92,089 hours, 31,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Broken
- Location: Girt Bar
- Component: Girt Bar
- Component part number: 140N276217
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE WILL NOT ARM.  HANDLE DOES NOT MOVE.  FOUND GIRT BAR LEAF SPRING BROKEN IN THE MECHANISM.  REMOVED AND REPLACED GIRT BAR AS PER AMM 25-66-10-2.  OPS CHECK OK.  MEL CLEARED.
